A Product Formula for Volumes of Divisors Via Okounkov Bodies

Sung Rak Choi, Seung Jo Jung, Jinhyung Park, Joonyeong Won

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We generalize Kawamata's product formula for volumes of canonical divisors to arbitrary divisors using Okounkov bodies.

Original languageEnglish
Pages (from-to)7118-7137
Number of pages20
JournalInternational Mathematics Research Notices
Issue number22
Publication statusPublished - 2019 Nov 18

Bibliographical note

Publisher Copyright:
© 2019 The Author(s) 2018. Published by Oxford University Press. All rights reserved. For permissions, please e-mail: journals.permission@oup.com.

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A Product Formula for Volumes of Divisors Via Okounkov Bodies'. Together they form a unique fingerprint.

Cite this